# SDR AALA202202274358

- Difficulty date: January 4, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,546 hours, 15,346 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111591A
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE INOPERATIVE AT EMERGENCY EXIT SEAT16A. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADE WITH NEW IAW AMM 25-21-12, OPS CHECK GOOD.** (CLOSED)
